# SDR ASAA2022060839144

- Difficulty date: June 8, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,482 hours, 15,226 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Clevis
- Part number: 115A6260
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP IB ROLLER FITTING CLEVIS WORN. GROUNDED - YES. REPAIRED DAMAGE IAW B737-800 SRM 57-51-02-2R-2.
